advertisement
Question
Posted by: Nile | 2012/01/25

Cyst

Hi Doc, last week I went for an operation to remove a cyst from my left ovary. It was 7cm big. The operation was last week Monday no I getting the same pains on my abdomen. I also have a brownish dicharge. I''m now worried that the op. was not successful. How possible is that or what could be wrong?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is probably quite normal to have some pain a week after a removal of cyst and the discharge may be related to hormonal changes from the cyst. Give it some time and see what happens.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2012/01/31

It is probably quite normal to have some pain a week after a removal of cyst and the discharge may be related to hormonal changes from the cyst. Give it some time and see what happens.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement